# SDR AALA202201283554

- Difficulty date: January 4, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737*
- Aircraft serial: 29560
- Aircraft time: 35,855 hours, 14,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR "T"CAP CREASE ANGLE AT BS 986 AND LBL 46. REPAIRED CREASE ANGLE PER SRM 53-70-51-2R-6 AND EA 333143.:
